Posted by Vincent_QC on March 31, 2012, at 9:03:03
In reply to Re: Benzo free med suggestions for early awakening » Vincent_QC, posted by sigismund on March 31, 2012, at 2:06:30
> Vincent, let me mention just one thing from your post.
> You are taking a lot of benzos and you sleep badly.
> My experience has been (I think) that LONG TERM benzo use damages sleep.
> Since you are addicted to them the best you can do is try to limit their use.
> My suspicion (uninformed!) is that trimipramine could be helpful without the NA of mirtazepine, and that it would be better for the quality of your sleep than doxepin.
> But I don't know. Scott or Linkadge probably would.
> You can search Babble for thread on trimpramine. I think there is discussion somewhere about the pharmacology of it.
Thanks mister ;-)
I agree with benzo meds and the fact that they are bad for the sleep in long term.
Hummm, limit their amount is what I want to do but I can't do it without a good med who will keep me asleep at night, at least if I sleep I will not use extra benzo meds at night. At daytime i'm not ready to limit the use of benzo, when I write that i'm addicted it's STRONG mental and physical addiction, have to take my Klonopin dose every 2 hours, I take 0.75 mg every 2 hours and I don't even need to know when I take it the last time cause after 120 minutes my heart rate increase and I start to feel very anxious and I know it's time for another dose, so I take the Klonopin every 2 hours at daytime... I know it can sound stupid but I try to take it at 2 mg every 4-6 hours and it's doing nothing at all for my anxiety, the 2 mg dose will make me tired but nothing more and will feel anxious and my heart will start to beat fast and 2 hours later will need to take another dose... I think my Doc mention that i'm a fast metabolizer and the gastric by-pass surgery I had is also a big problem since we don't know how it's affecting the meds I take, it can lower their effectiveness and reduce their half-life or it can do the reverse and increasing the half-life and make them more effective... I think that's why i'm med sensitive and that's why I also react badly to meds who affect the NE in general... had some blood tests while I was on the imipramine and I remember that my Doc told me I had a higher level of imipramine in my blood who wasn't reflecting the lower 10 mg dose I was taking...
Will search for a trimipramine thread here, i'm sure I see it not a long time ago ;-)
I do think like you and i'm sure that it will cause less NE release in the brain than the Remeron for sure.
Thanks again ;-)